# SDR CALA2014022190426

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 61,739 hours, 7,080 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EACH EMERGENCY LIGHTS INOPERATIVE AT SIDEWALL OF LAVATORY 101.  REPLACED EMERGENCY POWER SUPPLY, OPERATIONS CHECKED GOOD.
